Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 1, NWS Springfield, MO

April 5, 2017Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Apr 5, 2017, 6:32 PM CDT for Pulaski County, Missouri. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 6:32 PM CDT (23:32 UTC)
Expired
Apr 6, 2017, 7:18 AM CDT
In force
13 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Roubidoux Creek near Waynesville (RBXM7). The gauge peaked at 7.20 ft at Apr 5, 2017, 8:00 PM CDT.

actionminormoderate5101504/0504/0604/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

312 
WGUS43 KSGF 052332
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT WED APR 5 2017

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.
   
.Heavy rainfall from recent thunderstorms will cause river levels to 
rise above flood stage

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-061132-
/O.NEW.KSGF.FL.W.0001.170405T2332Z-170406T1200Z/
/RBXM7.1.ER.170405T2255Z.170406T0000Z.170406T0600Z.NO/
632 PM CDT WED APR 5 2017

 For the Roubidoux Creek Near Waynesville.
* At  6:01 PM Wednesday The stage was 7.0 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.2 feet by this 
  evening. The river will fall below flood stage around midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
  in Waynesville flood.

&&

               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Roubidoux Creek
  Waynesville       7   7.0 Wed 06 PM   6.1   4.4   4.1


&&

LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226


$$

Frye
2 follow-up statements
058 
WGUS83 KSGF 060133
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT WED APR 5 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County 
   
.Recent Heavy rainfall across the region will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-061338-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-170406T1338Z/
/RBXM7.1.ER.170405T2255Z.170406T0600Z.170406T0738Z.NO/
833 PM CDT WED APR 5 2017

...For the Roubidoux Creek Near Waynesville...
* At  7:30 PM Wednesday The stage was 7.2 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by 
  around midnight.  The river will fall below flood stage around 
  midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
  in Waynesville flood.

&&

               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Roubidoux Creek
  Waynesville       7   7.2 Wed 07 PM   4.4   4.1   3.8


&&


LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226

 
$$

Frye
556 
WGUS83 KSGF 061218
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 AM CDT THU APR 6 2017

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-061248-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-170406T1338Z/
/RBXM7.1.ER.170405T2255Z.170406T0100Z.170406T0250Z.NO/
718 AM CDT THU APR 6 2017

The Flood Warning has been cancelled for  The Roubidoux Creek Near 
Waynesville.
* At  6:30 AM Thursday The stage was 5.4 feet. 
* Flood stage is 7.0 feet. 
* Forecast...The river will continue to fall to 4.2 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Roubidoux Creek
  Waynesville       7   5.4 Thu 06 AM   4.2   3.9   3.7


&&


LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226

 

$$

MOC169-061248-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-170406T2015Z/
/BIGM7.1.ER.170406T0410Z.170406T0715Z.170406T1100Z.NO/
718 AM CDT THU APR 6 2017

The Flood Warning has been cancelled for  The Big Piney  below Fort 
Leonard Wood East Gate.
* At  7:00 AM Thursday The stage was 7.8 feet. 
* Flood stage is 8.0 feet. 
* Forecast...The river will continue to fall to 5.0 feet by tomorrow 
  morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   7.8 Thu 07 AM   5.0   4.2   3.8


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 5, 3:40 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 5, 3:40 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
340 PM CDT Wed Apr 5 2017

.SHORT TERM...(This evening through Thursday)
Issued at 306 PM CDT Wed Apr 5 2017

A cold front moved through the Ozarks from this morning into this
afternoon leaving brisk northwest winds and areas of drizzle and
light rain showers in its wake. Temperatures have actually slowly
dropped over most areas throughout the day as cold air advection
strengthened.

Winds will remain brisk into this evening with low level pressure
gradients still tight. We will therefore leave the Wind Advisory
as is and let it expire at 7 PM. Meanwhile, we expect the rain
shower/drizzle activity to persist into this evening as upper
level low pressure digs right over the Missouri Ozarks.
Precipitation will slowly end from west to east later tonight. We
will also see a gradual clearing trend overnight as that upper
level low begins to move east of the region.

While winds will subside somewhat overnight, another blustery day
is on tap for Thursday. The good news is that much more in the way
of sunshine is expected. Temperatures will remain below normal
however as highs range from the middle 50s to around 60 degrees.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 306 PM CDT Wed Apr 5 2017

High pressure will settle over the region Thursday night and set
the stage for a frosty Friday morning. Overnight lows will fall
into the lower to middle 30s with winds becoming light. A Frost
Advisory will likely be needed for at least parts of the area if
the current forecast holds.

That high pressure will then drift east of the region from later
Friday into Saturday. Southerly winds will return and will aid in
a big warming trend this weekend. Attention then turns to the
system that global models are bringing into the region from later
Sunday into Monday. While this system is out there a ways, the
synoptic scale pattern appears supportive of severe thunderstorm
potential somewhere across the region. We will therefore introduce
a limited severe thunderstorm risk into our Hazardous Weather
Outlook.

Quiet weather should then return for a few days after that system
moves out of the area early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 104 PM CDT Wed Apr 5 2017

Low pressure was moving slowly across the Ozarks region today. As
a result showers, drizzle and low cloud cover producing MVFR to
IFR flight conditions will impact the regions terminals into this
evening. Conditions overnight are expected to improve though VFR
ceilings will remain over the area. Surface winds are expected to
remain rather gusty out of the northwest to west through the
forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for MOZ055-066>068-
     077>079-088>090-093>095-101>103.

KS...Wind Advisory until 7 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Hatch
Hazardous weather outlook, Apr 5, 3:51 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
351 PM CDT Wed Apr 5 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
351 PM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Non thunderstorm wind risk.

DISCUSSION...

Northwesterly winds will gust from 35 to 45 mph into this
evening. The highest wind gusts will occur across southeastern
Kansas into southwestern Missouri where a Wind Advisory is in
effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Areas of frost are expected Thursday night as low temperatures
fall into the lower to middle 30s.

The next chance of thunderstorms will arrive Sunday night into
Monday. There is at least a limited potential for strong to severe
storms somewhere across the central United States. Details on the
potential for severe storms Sunday and Monday will become clearer
from late this week into the weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Apr 5, 1:18 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     5 NW ANDERSON           36.70N 94.51W
04/04/2017  E50 MPH          MCDONALD           MO   EMERGENCY MNGR

0645 PM     HAIL             NEOSHO                  36.87N 94.37W
04/04/2017  E1.25 INCH       NEWTON             MO   LAW ENFORCEMENT

0648 PM     TORNADO          GOODMAN                 36.74N 94.40W
04/04/2017                   MCDONALD           MO   NWS STORM SURVEY

            PRELIMINARY STORM SURVEY REVEALED EF-2
            DAMAGE IN GOODMAN. DAMAGE TO THE SCHOOL WAS
            MOST SIGNIFICANT. SURVEY IS STILL ONGOING.
            CORRECTED FOR TIME.

0649 PM     TSTM WND GST     GOODMAN                 36.74N 94.41W
04/04/2017  E80 MPH          MCDONALD           MO   LAW ENFORCEMENT

            60-80 MPH WIND GUST WITH POWER FLASHES.

0650 PM     HAIL             4 WNW NEOSHO            36.88N 94.43W
04/04/2017  E1.00 INCH       NEWTON             MO   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL AT I49
            AND HWY 86 NEOSHO VIA SOCIAL MEDIA.

0653 PM     TSTM WND GST     ANDERSON                36.66N 94.44W
04/04/2017  E70 MPH          MCDONALD           MO   TRAINED SPOTTER

            FUNNEL CLOUD.

0655 PM     TSTM WND DMG     GOODMAN                 36.74N 94.40W
04/04/2017                   MCDONALD           MO   AMATEUR RADIO

            TREES UPROOTED AND POWER LINES DOWN.

0657 PM     TSTM WND DMG     3 S NEOSHO              36.82N 94.37W
04/04/2017                   NEWTON             MO   TRAINED SPOTTER

            LIGHT TREE DAMAGE ON SOUTH SIDE OF NEOSHO.

0707 PM     FUNNEL CLOUD     4 ESE RITCHEY           36.92N 94.11W
04/04/2017                   NEWTON             MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD 10
            MILES WEST OF MONETT.

0715 PM     TSTM WND DMG     GRANBY                  36.92N 94.25W
04/04/2017                   NEWTON             MO   AMATEUR RADIO

            TREES DOWN AND SIDING AND HALF A ROOF BLOWN
            OFF A HOUSE OUTSIDE OF GRANBY ON METTLE
            DRIVE.

0720 PM     TSTM WND GST     2 SE GRANBY             36.89N 94.23W
04/04/2017  M58 MPH          NEWTON             MO   MESONET

            MESONET STATION E7471, 2 SE GRANBY.

0730 PM     TSTM WND DMG     4 WSW STOTTS CITY       37.08N 94.02W
04/04/2017                   LAWRENCE           MO   PUBLIC

            DAMAGE TO BARN.

0745 PM     HAIL             1 N MOUNT VERNON        37.12N 93.82W
04/04/2017  E1.75 INCH       LAWRENCE           MO   LAW ENFORCEMENT

0745 PM     HAIL             MOUNT VERNON            37.10N 93.82W
04/04/2017  E0.88 INCH       LAWRENCE           MO   PUBLIC

0749 PM     HAIL             PURDY                   36.82N 93.92W
04/04/2017  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORT QUARTER SIZED HAIL
            IN PURDY.

0750 PM     HAIL             1 SE PURDY              36.81N 93.91W
04/04/2017  E1.00 INCH       BARRY              MO   TRAINED SPOTTER

0755 PM     HAIL             5 W HALLTOWN            37.20N 93.72W
04/04/2017  E0.88 INCH       LAWRENCE           MO   TRAINED SPOTTER

0800 PM     TSTM WND DMG     2 SSW WASHBURN          36.56N 93.98W
04/04/2017                   BARRY              MO   EMERGENCY MNGR

            CHICKEN BARNS AND A HOUSE DAMAGED AND POWER
            LINES DOWN NEAR ROUTES 2265 AND 1055. TIME
            ESTIMATED FROM RADAR.

0805 PM     TSTM WND DMG     1 S AURORA              36.95N 93.72W
04/04/2017                   LAWRENCE           MO   EMERGENCY MNGR

            AURORA HARDEES SIGN CAME OFF THE BUILDING
            AND FELL ON A GAS METER.

0809 PM     HAIL             2 SE EVERTON            37.32N 93.68W
04/04/2017  E0.75 INCH       DADE               MO   AMATEUR RADIO

0810 PM     TSTM WND GST     1 NE BOIS D'ARC         37.27N 93.49W
04/04/2017  E55 MPH          GREENE             MO   EMERGENCY MNGR

0813 PM     TSTM WND DMG     CLEVER                  37.03N 93.47W
04/04/2017                   CHRISTIAN          MO   AMATEUR RADIO

            TREE BLOWN DOWN ON CARPORT IN CLEVER
            DAMAGING 2 CARS. TIME ESTIMATED BY RADAR.

0817 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
04/04/2017  M53 MPH          GREENE             MO   ASOS

0825 PM     TSTM WND DMG     2 NNW BOAZ              37.04N 93.42W
04/04/2017                   CHRISTIAN          MO   BROADCAST MEDIA

            PARTIAL ROOF BLOWN OFF HOME BETWEEN CLEVER
            AND NIXA OFF STATE HIGHWAY 14.

0826 PM     TSTM WND DMG     1 SSW WILLARD           37.30N 93.43W
04/04/2017                   GREENE             MO   TRAINED SPOTTER

            LARGE TREE LIMBS REMOVED FROM TREES, AND
            LIMBS DOWN ON AB AND SOUTHVIEW ROAD IN
            WILLARD.

0830 PM     TSTM WND DMG     2 WSW GALLOWAY          37.12N 93.27W
04/04/2017                   GREENE             MO   PUBLIC

            ROOF BLOWN OFF HOUSE. TREES UPROOTED. ALSO
            POWER POLES DOWN IN THE AREA.

0830 PM     HAIL             FAIR GROVE              37.38N 93.15W
04/04/2017  E0.88 INCH       GREENE             MO   AMATEUR RADIO

            AMATEUR RADIO REPORTED NICKEL SIZED HAIL
            NEAR FAIR GROVE. TIME ESTIMATED.

0835 PM     HAIL             2 NNE EBENEZER          37.37N 93.30W
04/04/2017  E1.50 INCH       GREENE             MO   PUBLIC

0845 PM     HAIL             3 SW ELKLAND            37.41N 93.07W
04/04/2017  M1.00 INCH       WEBSTER            MO   PUBLIC

0845 PM     TSTM WND DMG     5 SE STRAFFORD          37.21N 93.05W
04/04/2017                   WEBSTER            MO   AMATEUR RADIO

            LARGE TREE UPROOTED.

0911 PM     TSTM WND GST     BRANSON                 36.64N 93.22W
04/04/2017  M61 MPH          TANEY              MO   FIRE DEPT/RESCUE

            BRANSON FIRE DEPT MEASURED.

0922 PM     HAIL             4 NE PHILLIPSBURG       37.60N 92.74W
04/04/2017  E1.75 INCH       LACLEDE            MO   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED BY TRAINED
            SPOTTER BETWEEN PHILLIPSBURG AND LEBANON.
            TIME ESTIMATED BY RADAR.

0932 PM     HAIL             5 NE PHILLIPSBURG       37.60N 92.72W
04/04/2017  E1.00 INCH       LACLEDE            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
            NEAR EXIT 123 ON I44.

1000 PM     HAIL             WAYNESVILLE             37.83N 92.20W
04/04/2017  E1.00 INCH       PULASKI            MO   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED IN WAYNESVILLE.

1006 PM     TSTM WND DMG     PONTIAC                 36.52N 92.60W
04/04/2017                   OZARK              MO   LAW ENFORCEMENT

            BARN DESTROYED IN PONTIAC. TIME ESTIMATED BY
            RADAR...POSSIBLE TORNADO.

1030 PM     TSTM WND DMG     1 SSW EDGAR SPRINGS     37.69N 91.87W
04/04/2017                   PHELPS             MO   EMERGENCY MNGR

            MOBILE HOME PUSHED OFF CINDER BLOCKS NEAR
            EDGAR SPRINGS.

1100 PM     TSTM WND DMG     4 SSE PLATO             37.45N 92.18W
04/04/2017                   TEXAS              MO   EMERGENCY MNGR

            TREE FELL ON POWERLINE SOUTH OF PLATO.

1109 PM     HAIL             WILLOW SPRINGS          36.99N 91.97W
04/04/2017  E1.00 INCH       HOWELL             MO   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED QUARTER SIZED
            HAIL IN WILLOW SPRINGS.

1130 PM     HAIL             SUMMERSVILLE            37.18N 91.66W
04/04/2017  E1.00 INCH       TEXAS              MO   EMERGENCY MNGR

0800 AM     FLOOD            2 SSW COMPETITION       37.46N 92.44W
04/05/2017                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE Z SOUTHWEST OF COMPETITION FLOODED.

0815 AM     FLOOD            SLIGO                   37.78N 91.37W
04/05/2017                   DENT               MO   DEPT OF HIGHWAYS

            ROUTE TT AT CROOKED CREEK FLOODED.

0815 AM     FLOOD            3 W STONE HILL          37.61N 91.40W
04/05/2017                   DENT               MO   DEPT OF HIGHWAYS

            ROUTE EE AT MERAMEC RIVER CLOSED DUE TO
            FLOODING.

0820 AM     FLOOD            5 SSW MANES             37.31N 92.40W
04/05/2017                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE E FLOODED AT THE GASCONADE RIVER.

0840 AM     FLOOD            1 WSW MOODY             36.52N 92.01W
04/05/2017                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 142 FLOODED.

&&

BURCHFIELD
Local storm report, Apr 5, 2:41 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TORNADO          3 NW SELIGMAN           36.55N 93.98W
04/04/2017                   BARRY              MO   NWS STORM SURVEY

            A NWS STORM SURVEY FOUND THAT AN EF-1
            TORNADO BRIEFLY TOUCHED DOWN ABOUT 2 MILES
            SOUTH OF WASHBURN IN RURAL BARRY COUNTY NEAR
            FARM ROAD 1055 AND FARM ROAD 2265. A CHICKEN
            FARM WAS DESTROYED AND NUMEROUS TREES WERE
            SNAPPED AND UPROOTED. THE PATH WAS
            APPROXIMATELY 1.5 MILES LONG AND WIDTH WAS
            APPROXIMATELY 200 YARDS WIDE.

&&

MG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:14 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton46 min
Apr 4, 7:16 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton59 min
Apr 4, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene63 min
Apr 4, 8:02 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone43 min
Apr 4, 8:30 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Polk, Webster60 min
Apr 4, 8:54 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright66 min
Apr 4, 9:09 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney51 min
Apr 4, 9:24 PM CDTTornado WarningSGFChristian, Douglas, Taney, Webster, Wright51 min
Apr 4, 9:46 PM CDTTornado WarningSGFOzark, Taney44 min
Apr 4, 9:49 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright41 min
Apr 4, 10:25 PM CDTTornado WarningSGFDouglas, Howell, Ozark50 min
Apr 4, 10:29 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas61 min
Apr 4, 11:01 PM CDTTornado WarningSGFHowell, Shannon, Texas44 min
Apr 4, 11:41 PM CDTTornado WarningSGFShannon37 min
Apr 4, 11:50 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon37 min
Apr 5, 12:44 AM CDTAreal Flood AdvisorySGFDent, Douglas, Howell, Laclede, Ozark, Phelps and 3 more9 hr
Apr 5, 2:42 AM CDTAreal Flood WarningSGFDent, Phelps, Pulaski, Texas, Wright7 hr
Apr 5, 3:32 AM CDTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 10 more15 hr
Apr 5, 9:44 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Laclede, Ozark, Texas and 1 more6 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.